# SDR DALA2025062304679

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 113,293 hours, 16,145 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 1L DOOR SLIDE ARMED INDICATING LIGHT ON 1L FLT ATT PANEL INOP. CORRECTIVE ACTION: REPLACED 1L SLIDE RELAY AND FLASHER REPEAT RELAY IAW B767-300 FIM 52-73-00-815-803. (1033086).
